# SDR AALA20160417003

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 49,941 hours, 20,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A57512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD SUPPORT CORRODED OUT OF LIMITS FWD OF G1 GALLEY FWD OTBD MOUNT STATION 272, RBL 42.  INSTALLED NEW SERVICEABLE FLOORBOARD SUPPORT IAW AARD 51-00-05-1.  ACFT IN BASE MX.
